# SDR AALA202302157809

- Difficulty date: February 5, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 30,636 hours, 6,302 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILZER  RUDDER #3 HINGE FITTING AT RIB 5, HINGE ARM HAS ELONGATED FASTENER HOLE #1. MAINTENANCE REPLACED HINGE ARM FITTING PER SRM 51-42-11.
